Revista Matemática Iberoamericana

Full-Text PDF (504 KB) | Metadata | Table of Contents | RMI summary
Volume 25, Issue 3, 2009, pp. 995–1054
DOI: 10.4171/RMI/588

Published online: 2009-12-31

Algorithmic equiresolution of deformations of embedded varieties

Augusto Nobile[1]

(1) Louisiana State University, Baton Rouge, USA

A theory of simultaneous resolution of singularities for families of embedded varieties (over a field of characteristic zero) parametrized by the spectrum of a suitable artinian ring, and compatible with a given algorithm of resolution, is presented. As usually, this a simple consequence of a similar theory for analogous families of basic objects, to which the main portion of this article is devoted.

Keywords: Resolution of singularities, simultaneous resolution, deformation

Nobile Augusto: Algorithmic equiresolution of deformations of embedded varieties. Rev. Mat. Iberoam. 25 (2009), 995-1054. doi: 10.4171/RMI/588